Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Join this forum to share health and fitness information.
    Leg Trouble Help Anyone?
    avatar
    An_246159 posted:

    I ran alot during the school months and took a month break. A week ago I started up again and on the fourth day my leg suddenly gave out. The pain is on the left side of my knee on the bone that sticks out and it becomes very painful when I walk and sometimes the pain radiates down. When I am sitting however sometimes I feel no pain at all but it doesn't make sense to me since it is a little swollen also. Does anyone have any ideas what I might have done to it?
    Reply


    Spotlight: Member Stories

    am 54+ years of age weigh 185 pounds am 6' 3" tall diagnosed with hypertension and afibrillation on 7/4/12 like to ride my road bicycle and l...More

    More Members

    There are no other member stories at this time

    Helpful Tips

    check that abs
    if your conscious about how your tummy looks or about your weight,check this link: http://bit.ly/3-best-abs-exercises i thik it really ... More
    Was this Helpful?
    3 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.